# SDR PNSA2013121905

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 51,254 hours
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: 6224401001
- Part serial: 8148
- Condition: Failed
- Location: Air Data
- Part time: 3,528 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TCAS INOPERATIVE, TRANSPONDERS 1 AND 2 INOPERATIVE. FLIGHT DIRECTOR INOP. R & R AIR DATA COMPUTER.
